# SDR FDEA201705291541

- Difficulty date: May 29, 2017
- Submitted: June 22, 2017
- Operation: Air carrier
- Aircraft: N741FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 611
- Aircraft time: 53,964 hours, 23,645 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: A5711037520400
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSE-CTR WING BOX-INSP OF REAR SPAR & BOTTOM PANEL-NDT INSPECTION OF HOLE "S" WITH CRACK SIGNAL (LT SIDE) COMPLIED WITH EA6-5710-T0332723 P1 EA TITLE:WINGS-BASIC WING STRUCTURE-  EO:6-5710-7-3305 E1 PT1-4-CRACK HOLES AT FR47_SB57-6113 R0 EMBODIMENT REPAIRED THE FUSE-CTR WING BOX REAR SPAR & BOTTOM PANEL HOLES (LT SIDE)  MAJOR REPAIR IAW GMM6-2-100.
